# SDR AALA201810179015

- Difficulty date: October 15, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 25,334 hours, 13,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 13 AND 19 LEFTHAND EMERGENCY LIGHT LENS COVERS DAMAGED. MAINTENANCE REPLACED LIGHT LENS AND LED ASSEMBLY (SEE AALA201810179021) PER AMM 33-51-19-420-052-C.
